Alert archive / Colorado / Tornado Warnings in 2015
Tornado Warning 53, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 5, 2015, 5:19 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2015, 5:19 PM MDT (23:19 UTC)
- Expired
- Jun 5, 2015, 5:45 PM MDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Kit Carson County, CO, Yuma County, CO
The radar
The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:45 PM MDT | TORNADO | 9 S Kirk, CO | LARGE TORNADO CROSSED THE ROAD ONE MILE IN FRONT OF CHASER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:44 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
675
WFUS53 KGLD 052319
TORGLD
COC063-125-052345-
/O.NEW.KGLD.TO.W.0053.150605T2319Z-150605T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
519 PM MDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
NORTH CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 545 PM MDT
* AT 519 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 11 MILES NORTH OF VONA...OR 13 MILES NORTHEAST
OF SEIBERT...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
JOES AND KIRK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS REPLACES THE PREVIOUS TORNADO WARNING.
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
&&
LAT...LON 3957 10287 3957 10280 3975 10280 3955 10241
3942 10267 3946 10291
TIME...MOT...LOC 2319Z 218DEG 14KT 3947 10276
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
BULLER2 follow-up statements
725
WWUS53 KGLD 052328
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT FRI JUN 5 2015
COC063-125-052345-
/O.CON.KGLD.TO.W.0053.000000T0000Z-150605T2345Z/
YUMA CO-KIT CARSON CO-
528 PM MDT FRI JUN 5 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
SOUTHWESTERN YUMA AND NORTH CENTRAL KIT CARSON COUNTIES...
AT 526 PM MDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 13 MILES NORTH OF VONA...OR 15 MILES NORTHWEST OF STRATTON...
AND IS NEARLY STATIONARY.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS AND LAW ENFORCEMENT CONFIRM A
LARGE TORNADO APPROXIMATELY 3 TO 4 TO THE NORTH OF VONA.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
JOES AND KIRK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND. TAKE
IMMEDIATE TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3957 10287 3957 10280 3975 10280 3955 10241
3942 10267 3946 10291
TIME...MOT...LOC 2326Z 218DEG 14KT 3950 10274
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
BULLER323
WWUS53 KGLD 052337
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
537 PM MDT FRI JUN 5 2015
COC063-125-052345-
/O.CON.KGLD.TO.W.0053.000000T0000Z-150605T2345Z/
YUMA CO-KIT CARSON CO-
537 PM MDT FRI JUN 5 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
SOUTHWESTERN YUMA AND NORTH CENTRAL KIT CARSON COUNTIES...
AT 535 PM MDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED 13 MILES SOUTHEAST OF COPE...OR 16 MILES NORTH OF STRATTON...
MOVING NORTHEAST AT 15 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. AT 520 PM MDT LAW
ENFORCEMENT REPORTED A LARGE TORNADO 9 MILES NORTH OF VONA.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
JOES AND KIRK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND. TAKE
IMMEDIATE TORNADO PRECAUTIONS. THIS IS AN EMERGENCY SITUATION.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3957 10280 3975 10280 3955 10241 3945 10261
3948 10276
TIME...MOT...LOC 2335Z 218DEG 14KT 3953 10269
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN
$$
BULLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:36 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 5, 2:36 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 236 PM MDT FRI JUN 5 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 220 PM MDT FRI JUN 5 2015 PRECIPITATION CHANCES WILL INCREASE LATER THIS AFTERNOON THROUGH THE EVENING/EARLY OVERNIGHT HOURS AS A PLUME OF INCREASING MID LEVEL MOISTURE MOVES IN FROM THE SOUTHWEST. AFTER MIDNIGHT THIS PLUME GENERALLY LIFTS NORTHEAST BUT SOME LINGERING MOISTURE REMAINS ALONG AND EAST OF THE CO/KS BORDER. ON SATURDAY THIS AXIS OF MOISTURE MOVES EAST AND OUT OF THE AREA AT THE END OF THE DAY ONLY TO BE REPLACED BY ANOTHER MOVING INTO FAR EASTERN COLORADO WHICH WILL BRING AN INCREASING CHANCE FOR LATE AFTERNOON THUNDERSTORMS. VERY IMPRESSIVE PRECIPITABLE WATER VALUES EXIST ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING WITH 1.5-1.8 INCHES GENERALLY ALONG AND NORTH OF THE INTERSTATE. THESE VALUES ARE EXTREMELY HIGH FOR THIS TIME OF YEAR AND ARE PRETTY RARE DURING OUR MONSOON SEASON AT THE END OF JULY. ONCE THE STORMS REACH THIS AIRMASS AM EXPECTING VERY HIGH RAINFALL RATES AND AN INCREASED THREAT FOR FLASH FLOODING. SEVERE WEATHER ALSO LIKELY. LOW TEMPERATURES TONIGHT IN THE MID 50S WEST TO MID 60S EAST. HIGHS ON SATURDAY WILL RANGE FROM THE LOW 80S WEST TO LOW 90S EAST/NORTHEAST. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 235 PM MDT FRI JUN 5 2015 SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL HAVE A SIMILAR WEATHER PATTERN WILL UNFOLD. AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE AREA FROM THE WEST...WITH THE BEST CHANCES FOR RAINFALL DURING THE EVENING. SATURDAY NIGHT THE STRONGEST LIFT WILL BE CENTERED OVER THE 850MB TROUGH AND THE SURFACE FRONT. WANTED TO HAVE HIGHER CHANCES FOR RAINFALL THAN CURRENTLY FORECAST...BUT DUE TO THE UNCERTAINTY OF WHERE THE FRONT WILL BE DECIDED TO KEEP RAINFALL CHANCES A BIT CONSERVATIVE FOR NOW. A COLD FRONT WILL BEGIN TO MOVE THROUGH THE AREA FROM THE NORTHWEST DURING THE MID TO LATE EVENING...EXITING THE AREA AROUND SUNRISE. BEHIND THE FRONT THE ENVIRONMENT WILL BECOME MORE STABLE AND DRIER. THEREFORE WILL HAVE CHANCES FOR RAIN DECLINE OVERNIGHT. LOOKING AT THE SEVERE POTENTIAL FOR SATURDAY NIGHT...LOOKS LIKE THE BEST CHANCE WILL BE IN THE EVENING NORTH OF THE KS/NE BORDER AND EAST OF HIGHWAY 83 OR BASICALLY AHEAD OF THE WARM FRONT. HEAVY RAINFALL WILL BE POSSIBLE DUE TO PRECIPITABLE WATER AMOUNTS NEAR THE HIGHEST RECORDED FOR THIS TIME OF YEAR ACCORDING TO SOUNDING CLIMATOLOGY FROM SURROUNDING UPPER AIR SITES. SUNDAY THE NEXT ROUND OF STORMS WILL FIRE DURING THE EARLY AFTERNOON AS AN UPPER LEVEL SHORT WAVE TROUGH MOVES IN FROM THE WEST. THIS TROUGH APPEARS TO MOVE FAIRLY QUICKLY AND THE CONDENSATION PRESSURE DEFICITS ARE 20+MB...WHICH WILL LIMIT STORM COVERAGE. REGARDING TEMPERATURES...WARMER AIR WILL MOVE INTO THE AREA AS THE WARM FRONT MOVES OVER THE SOUTHERN PART OF THE AREA. MODELS DISAGREE HOW FAR NORTH THE FRONT WILL MOVE...BUT THE CONSENSUS HAS IT OVER GREELEY/WICHITA COUNTIES. LATE SUNDAY AFTERNOON AND SUNDAY EVENING A SECOND STRONGER UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OVER THE AREA FROM THE WEST. LIFT ASSOCIATED WITH THIS TROUGH WILL BE MORE FOCUSED AND CONDENSATION PRESSURE DEFICITS WILL BE MUCH LOWER...UNDER 10MB OR SO. THIS TROUGH WILL MOVE EAST THROUGH THE EVENING...FILLING AS IT MOVES ACROSS THE EASTERN HALF OF THE AREA. STORM MOTION WILL BE AROUND 20 MPH AND PRECIPITABLE WATER IS FORECAST TO CONTINUE TO BE VERY HIGH...RIVALING THE HIGHEST OBSERVED AMOUNTS ACCORDING TO CLIMATOLOGY OF OBSERVED SOUNDINGS FROM SURROUNDING SITES. WITH THIS IN MIND PLACED A MENTION OF HEAVY RAINFALL IN THE FORECAST FOR PORTIONS OF THE AREA WHERE THE SHORT WAVE TROUGH WILL TRACK. BEST CHANCE FOR SEVERE WEATHER WILL BE EAST OF HIGHWAY 83. OVERNIGHT SUNDAY THE SHORT WAVE TROUGH WILL FILL BRINGING RAINFALL TO AN END. MONDAY THROUGH FRIDAY THE WET WEATHER PATTERN WILL CONTINUE AS THE UPPER LEVEL LOW CURRENTLY OVER THE DESERT SOUTHWEST MOVES NORTHEAST AND BECOMES ELONGATED OVER THE PLAINS AS A RIDGE BUILDS IN. WEDNESDAY THERE WILL BE A BREAK IN THE RAINFALL AS THE TROUGH MOVES EAST OF THE AREA AND THE RIDGE AXIS MOVE THROUGH. AFTER WEDNESDAY ANOTHER UPPER LEVEL TROUGH WILL MOVE ACROSS THE CONUS...BRINGING CHANCES FOR RAINFALL WITH IT THURSDAY AND FRIDAY. TEMPERATURES THROUGH THE PERIOD WILL BE NEAR NORMAL EXCEPT FOR FRIDAY WHEN A COLD FRONT MOVES THROUGH THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1145 AM MDT FRI JUN 5 2015 KGLD...VFR/MVFR CIGS POSSIBLE FROM TAF ISSUANCE THROUGH 21Z AS STRATUS SLOWLY ERODING BUT COULD MOVE IN FROM WEST. WINDS FROM THE SOUTHEAST GUSTING 20KTS OR SO. AM EXPECTING THUNDERSTORMS TO REACH THE TERMINAL FROM THE SOUTHWEST AROUND 23Z WITH A 1-2 HOUR WINDOW (23Z-01Z) OF WIND GUSTS (PER LAST SEVERAL RUNS OF THE HRRR AND LESSER EXTENT THE WRF) IN EXCESS OF 45KTS AND COULD REACH SEVERE THRESHOLDS (50+ KTS) ALONG WITH VERY HIGH RAINFALL RATES (CREATING REDUCED VISIBILITIES IN HEAVY RAIN) AND POSSIBILITY OF SOME HAIL. GENERAL THUNDERSTORM ACTIVITY SHOULD MOVE NORTH OF THE TERMINAL BY 06Z-08Z WITH WINDS FROM THE EAST/SOUTHEAST 12KTS OR LESS. BY 15Z WINDS VEER TO THE SOUTHWEST NEAR 11KTS WITH MID LEVEL CLOUDS MOVING EAST OF THE TERMINAL. KMCK...MVFR CIGS LIKELY FROM TAF ISSUANCE THROUGH 00Z. WINDS INITIALLY FROM THE SOUTHEAST AROUND 10KTS BUT SHOULD SLOWLY INCREASE WITH GUSTS 20-25KTS FROM THE EAST LATE. POSSIBLE LINE OF CONVECTION SHOULD REACH THE TERMINAL BY 01Z AND LAST FOR 1-2 HOURS WITH WIND GUSTS IN EXCESS OF 45KTS...VERY HEAVY RAINFALL RATES CREATING LOW VISIBILITIES AND POSSIBLY SOME HAIL. THUNDERSTORM CHANCES CONTINUE THROUGH 07Z OR SO BEFORE DISSIPATING...WINDS FROM THE EAST AROUND 10KTS. FROM 08Z-12Z CIGS LOWER TO VLIFR CATEGORY WITH BR AND A FEW SHOWERS ABOUT. AFTER 13Z CIGS RISE TO VFR CATEGORY AS WINDS SLOWLY BECOME SOUTH-SOUTHEAST THEN SOUTH. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...99 LONG TERM...JTL AVIATION...99
Hazardous weather outlook, Jun 5, 2:51 PM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 251 PM MDT FRI JUN 5 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 251 PM MDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT. THE BEST CHANCE OF SEVERE WEATHER WILL BE GENERALLY WEST OF A LINE FROM MCCOOK TO COLBY AND TRIBUNE. LARGE HAIL...DAMAGING OUTFLOW WINDS IN EXCESS OF 65 MPH...AND POSSIBLY A FEW TORNADOES ARE POSSIBLE. A BRIEF PERIOD OF BLOWING DUST IS POSSIBLE ALONG AND IMMEDIATELY AHEAD OF THE STRONGEST OUTFLOW WINDS. RAINFALL RATES WILL BE VERY HIGH UNDER THE STRONGEST STORMS CREATING VERY LOW VISIBILITIES AND AN INCREASED THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE TRI-STATE AREA SATURDAY AFTERNOON AND EVENING...PRIMARILY ALONG AND NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY EAST OF HIGHWAY 83...WITH A SECOND FAVORABLE AREA BEING SOUTH OF A LINE FROM FLAGLER COLORADO TO GOVE KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 5, 4:28 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
428 PM MDT FRI JUN 5 2015
COZ091-092-052315-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
428 PM MDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEYENNE AND
SOUTHWESTERN KIT CARSON COUNTIES UNTIL 515 PM MDT...
AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF BOYERO...OR 30 MILES SOUTH OF FLAGLER...MOVING
NORTH AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AROYA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3912 10316 3915 10315 3906 10287 3868 10308
3869 10309 3871 10316
TIME...MOT...LOC 2228Z 200DEG 18KT 3886 10320
BULLERSpecial weather statement, Jun 5, 4:35 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 435 PM MDT FRI JUN 5 2015 COZ091-052315- KIT CARSON COUNTY CO- 435 PM MDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY UNTIL 515 PM MDT... AT 435 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VONA...OR 4 MILES NORTHEAST OF SEIBERT...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEIBERT AND VONA. THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 404 AND 415. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN GOODLAND. && LAT...LON 3957 10290 3957 10257 3924 10269 3928 10292 TIME...MOT...LOC 2235Z 190DEG 12KT 3934 10279 BULLER
Local storm report, Jun 5, 5:12 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 12 S COPE 39.49N 102.82W
06/05/2015 E2.00 INCH KIT CARSON CO COCORAHS
AVERAGE SIZE OF THE HAIL WAS NICKEL.
&&
JLUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:47 PM MDT | Dense Fog Advisory | GLD | Cheyenne, Kit Carson, Yuma | 9 hr |
| Jun 5, 1:12 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 63 min |
| Jun 5, 3:29 AM MDT | Flash Flood Warning | GLD | Kit Carson | 4 hr |
| Jun 5, 4:28 PM MDT | Special Weather Statement | GLD | Cheyenne | 47 min |
| Jun 5, 4:35 PM MDT | Special Weather Statement | GLD | Kit Carson | 40 min |
| Jun 5, 4:44 PM MDT | Tornado Warning | GLD | Kit Carson | 46 min |
| Jun 5, 4:49 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 26 min |
| Jun 5, 5:06 PM MDT | Flash Flood Watch | GLD | Cheyenne, Kit Carson, Yuma | 7 hr |
| Jun 5, 5:15 PM MDT | Tornado Warning | GLD | Kit Carson | 45 min |
| Jun 5, 5:35 PM MDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Jun 5, 5:40 PM MDT | Special Weather Statement | GLD | Kit Carson | 20 min |
| Jun 5, 5:45 PM MDT | Tornado Warning | GLD | Kit Carson, Yuma | 30 min |
| Jun 5, 5:48 PM MDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Jun 5, 5:56 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 49 min |
Nearby
Tornado Warnings in Colorado, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.